Home           Contact us           FAQs           
     Journal Home     |     Aim & Scope    |    Author(s) Information      |     Editorial Board     |     MSP Download Statistics
2012 (Vol. 4, Issue: 10)
Article Information:

The Interval Shapley Value for Type-2 Interval Games

Fanyong Meng and Feng Liu
Corresponding Author:  Fanyong Meng 

Key words:  Cooperative game, interval core, interval number, interval Shapley value, , ,
Vol. 4 , (10): 1334-1342
Submitted Accepted Published
December 23, 2011 January 21, 2012 May 15, 2012

In this study, we research the so called type-2 interval games, where the player participation levels and the coalition values are both interval numbers. Two special kinds of type-2 interval games are studied. The interval Shapley values for these two special classes of type-2 interval games are researched. By establishing axiomatic systems, the existence and uniqueness of the given interval Shapley values are shown. When the associated interval games are convex, the given interval Shapley values Are Interval Population Monotonic Allocation Functions (IPMAF), and belong to the associated interval cores.
Abstract PDF HTML
  Cite this Reference:
Fanyong Meng and Feng Liu, 2012. The Interval Shapley Value for Type-2 Interval Games.  Research Journal of Applied Sciences, Engineering and Technology, 4(10): 1334-1342.
    Advertise with us
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2015. MAXWELL Scientific Publication Corp., All rights reserved